# SDR VJ97304

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L795P18
- Condition: Failed
- Location: Bs 1039
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER TAIL SLIDE INOP.  TROUBLESHOT AND REPAIRED DEFECTIVE WIRE IAW MM 33-50.
